# SDR DALA2023020300849

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,237 hours, 15,709 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Enterted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 FUEL ODOR NOTICED IN F/C GALLEY. CORRECTIVE ACTION: INSPECTED BOTH PACK BAYS FOR EVIDENCE OF FUEL LEAK. NO DISCREPANCIES NOTED. NO APU FAULTS. NO PACK FAULTS. WALK AROUND OF A/C OK. NO EVIDENCE OF FUEL LEAKS. RAN PACKS W/ NO ISSUES OR FUEL ODOR SMELL. OK FOR SVC. NO HISTORY (4056995)
